A PROOF OF THE FINITE FILLING CONJECTURE

Boyer, Steven et Zhang, X. (2001). « A PROOF OF THE FINITE FILLING CONJECTURE ». Journal of Differential Geometry, 59(1), pp. 87-176.

Fichier(s) associé(s) à ce document :
[img]
Prévisualisation
PDF
Télécharger (636kB)

Résumé

Let M be a compact, connected, orientable, hyperbolic 3-manifold whose boundary is a torus. We show that there are at most five slopes on ∂M whose associated Dehn fillings have either a finite or an infinite cyclic fundamental group. Furthermore, the distance between two slopes yielding such manifolds is no more than three, and there is at most one pair of slopes which realize the distance three. Each of these bounds is realized when M is taken to be the exterior of the figure-8 sister knot.

Type: Article de revue scientifique
Mots-clés ou Sujets: hyperbolic 3-manifold, torus, Dehn fillings
Unité d'appartenance: Faculté des sciences > Département de mathématiques
Déposé par: Steven P. Boyer
Date de dépôt: 27 avr. 2016 13:39
Dernière modification: 19 mai 2016 18:01
Adresse URL : http://www.archipel.uqam.ca/id/eprint/8326

Statistiques

Voir les statistiques sur cinq ans...